Location of Repository

Previous Up Next Article Citations From References: 4 From Reviews: 3

By Mr (j: B (a

Abstract

A Riemann type theorem for unconditional convergence of operators. Proc. Amer. Math. Soc. 98 (1986), no. 3, 431–435.1088-6826 Let Kn be a sequence of bounded linear operators on a Hilbert space. The series ∑ n∈N Kn is said to converge unconditionally in the strong operator topology (SOT) if its net of finite partial sums converges in the SOT. The authors prove that if ∑ n∈N Kn is unconditionally convergent in the j=1 Kj exists in the SOT and ∑ n∈F Kn is compact for every subset F ⊂ N, then the limit lim ∑n uniform operator topology. Furthermore, if the operators Kn are all mutually diagonalizable, then the series converges absolutely uniformly

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.372.5712
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.